# SDR ACE0419021

- Difficulty date: April 19, 2002
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N5632C
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Engine: Pwa PT6A65B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Valve
- Part number: 3006505
- Condition: Mismanufactured
- Location: Drain
- Part time: 33,934 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, K, W
- Precautionary procedure: K

## Discrepancy

ON ROUTINE INSPECTION, FOUND ENGINE FORWARD AND AFT COMBUSTION CASE DRAIN VALVE LINES OVERHEATED.  REMOVED DRAIN VALVES AND INSPECTED FOR CONDITION.  DETERMINED THAT BOTH DRAIN VALVES HAD BEEN PREVIOUSLY INSTALLED WITH MISSING INTERNAL COMPONENTS.  A TOTAL OF 118.6 HOURS HAD BEEN ACCUMULATED ON THE ENGINE SINCE INSTALLATION OF THE VALVES.  REPLACED BOTH VALVES WITH COMPLETE ASSEMBLIES, REPLACED DRAIN LINES.  A REVIEW OF THE ENGINE IPC DOES NOT SHOW AN ASSY PN FOR THE ENTIRE VALVE ALL INDIVIDUAL COMPONENTS (FOUR PARTS TOTAL) MUST BE PROCURED AND ASSEMBLED PRIOR TO VALVE INSTALLATION.
